# SDR JGVR20230810001

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 13,815 hours, 9,316 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED 5 AREAS OF CORROSION ON THE EXTERIOR SKIN OF THE EMERGENCY EXIT DOOR, PERFORMED NDT AND REPORTED RESULTS FOR REPAIR DISPOSITION. CLEANED, TREATED, PRIMED AND TOP COATED REPAIR AREAS IAW TEXTRON FIELD REPAIR.
